# SDR IPXA2017090721460

- Difficulty date: September 7, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 52,006 hours, 17,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ARM LEVER HINGE COVER SPRING.  REMOVED COVER AND REPLACED THE SPRING.
